# SDR FDKA200607159

- Difficulty date: July 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,433 hours, 12,510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6066 ATL.  THE CREW REPORTED THE RIGHT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE RECONNECTED THE CONNECTOR AND OPS CHECKED.
